Translator Disclaimer
2018 Betti numbers of piecewiselex ideals
Christina Jamroz, Gabriel Sosa
J. Commut. Algebra 10(3): 339-345 (2018). DOI: 10.1216/JCA-2018-10-3-339

Abstract

We extend a result of Caviglia and Sbarra to a polynomial ring with base field of any characteristic. Given a homogeneous ideal containing both a piecewise lex ideal and an ideal generated by powers of the variables, we find a lex ideal with the following property: the ideal in the polynomial ring generated by the piecewise lex ideal, the ideal of powers and the lex ideal has the same Hilbert function and Betti numbers at least as large as those of the original ideal.

Citation

Download Citation

Christina Jamroz. Gabriel Sosa. "Betti numbers of piecewiselex ideals." J. Commut. Algebra 10 (3) 339 - 345, 2018. https://doi.org/10.1216/JCA-2018-10-3-339

Information

Published: 2018
First available in Project Euclid: 9 November 2018

zbMATH: 06976319
MathSciNet: MR3874656
Digital Object Identifier: 10.1216/JCA-2018-10-3-339

Subjects:
Primary: 13D02, 13F20, 13P20

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 3 • 2018
Back to Top